# SDR AALA20120128AFW02

- Difficulty date: January 28, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 100,162 hours, 16,440 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN PYLON AT PASS THROUGH FOR INTEGRATED DRIVE GENERATOR FEEDER CABLES.  REPAIRED PER AARD 54-52-01-1.
